Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On topological isomorphisms of $ C\sb{0}(X)$ and the cardinal number of $ X$


Author: Babattin Cengiz
Journal: Proc. Amer. Math. Soc. 72 (1978), 105-108
MSC: Primary 46E15; Secondary 54C35
DOI: https://doi.org/10.1090/S0002-9939-1978-0493291-0
MathSciNet review: 0493291
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proved that if $ {C_0}(X)$ and $ {C_0}(Y)$ are topologically isomorphic then $ \vert X\vert = \vert Y\vert$.


References [Enhancements On Off] (What's this?)

  • [1] D. Amir, On isomorphisms of continuous function spaces, Israel J. Math. 3 (1965), 205-210. MR 0200708 (34:596)
  • [2] M. Cambern, On isomorphisms with small bound, Proc. Amer. Math. Soc. 18 (1967), 1062-1066. MR 0217580 (36:669)
  • [3] -, Isomorphisms of $ {C_0}(Y)$ onto $ C(X)$, Pacific J. Math. 35 (1970), 307-312. MR 0433201 (55:6180)
  • [4] B. Cengiz, A generalization of the Banach-Stone theorem, Proc. Amer. Math. Soc. 40 (1973), 426-430. MR 0320723 (47:9258)
  • [5] -, On extremely regular function spaces, Pacific J. Math. 49 (1973), 335-338. MR 0358317 (50:10783)
  • [6] Y. Gordon, On the distance coefficient between isomorphic function spaces, Israel J. Math. 8 (1970), 391-397. MR 0270128 (42:5021)
  • [7] A. A. Milutin, Isomorphisms of the spaces of continuous functions over compact sets of cardinality of the continuum, Teor. Funkciĭ Funkcional Anal. i Priložen. 2 (1966), 150-156. MR 0206695 (34:6513)
  • [8] S. B. Myers, Banach spaces of continuous functions, Ann. of Math. (2) 49 (1948), 132-140. MR 0023000 (9:291c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15, 54C35

Retrieve articles in all journals with MSC: 46E15, 54C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0493291-0
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society